# SDR DALA1164660673

- Difficulty date: November 22, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 63,206 hours, 29,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 1C INOP.  MAINTENANCE  REPLACED LIGHT ASSEMBLY DUE TO WIRES WERE PULLED FROM CONNECTOR.  OPERATION OF LIGHT NOW CHECKS GOOD PER AMM 33-51.
